MAUDE Adverse Event Report: BIOSENSE WEBSTER INC PREFACE; INTRODUCER, CATHETER

BIOSENSE WEBSTER INC PREFACE; INTRODUCER, CATHETER
Catalog Number 301803M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a fascicular ventricular tachycardia procedure with a preface and the hub was totally separated.Preface sheath had a problem with closer valve.The action taken when the event occurred was to change the preface sheath.The procedure was delayed by 5 minutes.The procedure was successfully completed.There was no patient consequence reported.Additional information was received on 24-sep-2024.The hub was the section where the issue was observed.It was totally separated.Unknown if the hemostatic valve dislodged inside the hub.Unknown if the hemostatic valve dislodged outside the hub.The sheath was used on the patient.The patient did not require treatment.Blood return was observed.The volume of blood loss was unknown.This event was originally considered non-reportable, however, bwi became aware on 24-sep-2024 that the hub was totally separated and have reassessed the event as reportable.The awareness date for this record is 24-sep-2024.
 
Additional Manufacturer Narrative
The investigation was completed on 11-nov-2024.An analysis of the product could not be performed since a physical sample was not received for evaluation.A device history record evaluation was performed for the finished device number 18172545, and no internal actions related to the complaint were found during the review.If the product is received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
PREFACE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20427524
Report Number2029046-2024-03372
Device Sequence Number12659826
Product Code DYB
UDI-Device Identifier10846835000047
UDI-Public(01)10846835000047(17)251231(10)18172545
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K982740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number301803M
Device Lot Number18172545
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer11/11/2024
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MERIT HEARTSPAN TRANSSEPTAL NEEDLE.
Patient SexUnknown